Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 78, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 28, 2015, 8:47 PM CDT for McDonough County, Illinois. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2015, 8:47 PM CDT (01:47 UTC)
- Expired
- Jun 28, 2015, 9:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County McDonough County, IL
The radar
The Lincoln radar (KILX), 112 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 8:54 PM CDT | HAIL 0.88 | 1 Ese Macomb, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 3:03 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
952
WUUS53 KDVN 290147
SVRDVN
ILC109-290230-
/O.NEW.KDVN.SV.W.0078.150629T0147Z-150629T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
847 PM CDT SUN JUN 28 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 930 PM CDT
* AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MACOMB...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ADAIR AROUND 905 PM CDT.
INDUSTRY AROUND 910 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DODDSVILLE...SCOTTSBURG...MACOMB MUNICIPAL AIRPORT AND PENNINGTON
POINT.
PEOPLE ATTENDING HERITAGE DAYS SHOULD SEEK SAFE SHELTER IMMEDIATELY!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4028 9070 4049 9080 4057 9059 4041 9045
4028 9045
TIME...MOT...LOC 0147Z 332DEG 22KT 4047 9065
HAIL...1.00IN
WIND...60MPH
$$
RP KINNEY3 follow-up statements
223
WWUS53 KDVN 290157
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 PM CDT SUN JUN 28 2015
ILC109-290230-
/O.CON.KDVN.SV.W.0078.000000T0000Z-150629T0230Z/
MCDONOUGH IL-
857 PM CDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR MCDONOUGH COUNTY...
AT 856 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MACOMB...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 852 PM...A TRAINED SPOTTER REPORTED
NICKEL SIZE HAIL JUST SOUTHEAST OF MACOMB.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ADAIR AROUND 905 PM CDT.
INDUSTRY AROUND 910 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DODDSVILLE AND PENNINGTON POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4028 9070 4045 9070 4048 9059 4041 9045
4028 9045
TIME...MOT...LOC 0156Z 332DEG 22KT 4042 9062
HAIL...1.00IN
WIND...60MPH
$$
RP KINNEY306
WWUS53 KDVN 290209
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
909 PM CDT SUN JUN 28 2015
ILC109-290230-
/O.CON.KDVN.SV.W.0078.000000T0000Z-150629T0230Z/
MCDONOUGH IL-
909 PM CDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR MCDONOUGH COUNTY...
AT 908 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER INDUSTRY...OR
9 MILES SOUTHEAST OF MACOMB...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN MCDONOUGH COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
DODDSVILLE AND PENNINGTON POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4028 9070 4045 9070 4042 9059 4040 9054
4028 9045
TIME...MOT...LOC 0208Z 332DEG 22KT 4035 9057
HAIL...1.00IN
WIND...60MPH
$$
RP KINNEY876
WWUS53 KDVN 290223
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
923 PM CDT SUN JUN 28 2015
ILC109-290233-
/O.EXP.KDVN.SV.W.0078.000000T0000Z-150629T0230Z/
MCDONOUGH IL-
923 PM CDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR MCDONOUGH COUNTY
WILL EXPIRE AT 930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4028 9070 4045 9070 4042 9059 4040 9054
4028 9045
TIME...MOT...LOC 0219Z 332DEG 22KT 4035 9057
$$
RP KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:34 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 28, 6:34 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 634 PM CDT SUN JUN 28 2015 .SYNOPSIS... ISSUED AT 330 PM CDT SUN JUN 28 2015 UPPER LEVEL VORT MAX OVER FAR SE MN/SW WI...EMBEDDED IN THE LARGER CYCLONIC MID LEVEL FLOW...WAS TRIGGERING WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS OVER MAINLY THE WESTERN HALF OF THE FORECAST AREA. AT THE SURFACE...A LOW PRESSURE CENTER WAS CENTERED JUST NORTH OF DSM WITH MSAS DATA SHOWING INCREASING PRESSURE FALLS FOCUSING ON NORTHEAST MO. SHOWERS AND THUNDERSTORMS WERE MAINLY ELEVATED IN A WARM ADVECTION REGIME AHEAD OF THE 850 MB LOW. THE CLOUDS AND RAIN WAS HOLDING TEMPERATURES IN THE 70S...WHILE NOT FAR TO THE WEST...MUCH OF CENTRAL AND WESTERN IA AND NW MO WERE SOARING WELL INTO THE 80S. && .SHORT TERM...(TONIGHT) ISSUED AT 330 PM CDT SUN JUN 28 2015 MAIN CONCERNS ARE POTENTIAL FOR SEVERE STORMS THIS AFTERNOON INTO EARLY EVENING..AND THEN POSSIBLE FOG LATE TONIGHT. THE DIFFERENTIAL HEATING AXIS OVER SE IA INTO NE MO WILL BE THE ZONE TO WATCH THROUGH THE REST OF THE AFTERNOON. WINDS BACKING TO THE SE AHEAD OF THE ADVANCING SURFACE LOW AND BUILDING SBCAPES PUSHING 2000 J/KG WITH BULK SHEAR POSSIBLY AS HIGH AS 40 TO 45 KTS MAY RESULT IN A FEW SUPERCELLS OVER OUR SE IA...NE MO AND ADJACENT W CENTRAL FORECAST AREA...WHERE A TORNADO WATCH WAS JUST ISSUED. A SECONDARY ISSUE WILL BE THE STRENGTH OF STORMS AHEAD OF A SECONDARY SHORTWAVE NEAR THE KMSP AREA THAT COULD BE STRONG ENOUGH TO LEAD TO A HAIL THREAT FURTHER NORTH THIS EVENING...SOMEWHAT DEPENDING ON HOW MUCH MUCAPE CAN BUILD OVER THE NEXT COUPLE HOURS. OVERNIGHT...THE SURFACE LOW ADVANCES E-SE TO EAST CENTRAL IL BY 12Z MONDAY MORNING...LEAVING A WEAK TROUGH AXIS WITH ENOUGH CONVERGENCE AND LINGERING LOW LEVEL MOISTURE FOR POTENTIAL LOW CLOUDS AND FOG. HAVE GONE WITH PATCHY FOG WORDING FOR NOW IN THE FEW HOURS LEADING UP TO SUNRISE. THIS COULD END UP BEING A DENSE FOG EVENT...BUT THIS IS SOMEWHAT CONDITIONAL ON TRENDS WITH SHOWERS AND THUNDERSTORMS THAT WILL BE POSSIBLE OVER ESPECIALLY THE EAST AND NORTHEAST WELL PAST MIDNIGHT. THE MAIN THREAT FROM ANY OVERNIGHT STORMS WOULD BE MAINLY BRIEF HEAVY RAINFALL BASED ON THE MORE STABLE MID LEVEL LAPSE RATES. .LONG TERM...(MONDAY THROUGH NEXT SUNDAY) ISSUED AT 330 PM CDT SUN JUN 28 2015 MONDAY AND TUESDAY...AT LEAST SOME PATCHY FOG THROUGH 14Z...AND ANY LINGERING WRAP AROUND SHOWERS AROUND DEPARTING CYCLONE ACRS WEST CENTRAL INDIANA SHOULD MOVE OUT BY MID MORNING. THEN EYES TURN TOWARD THE NEXT NORTHWEST FLOW WAVE DROPPING DOWN OUT OF CANADA AND ACRS THE UPPER MS RVR VALLEY LATE IN THE DAY. COMBINED WITH DIURNAL INSTABILITY BUILD/HEATING EXPECT ISOLATED TO WDLY SCTRD SHOWERS AND THUNDERSTORMS TO POP AS THE AFTERNOON PROGRESSES...BUT COVERAGE WILL BE HIGHER TO THE NORTH ACRS NORTHEASTERN IA...MN INTO WI. MORE WIDESPREAD SVR STORM THREAT TO THE NORTH AS WELL...BUT THERE STILL MAY BE A CHANCE FOR A HAILER EVEN IN THE DVN CWA MON AFTERNOON-EARLY EVENING. SEVERAL 12Z RUN MODELS SUGGEST A TEMPORARY DECREASE IN ANY CONVECTION BY MID EVENING WITH LOSS OF HEATING...THEN A WING OF SCTRD SHOWERS AND SOME EMBEDDED THUNDER TO ROTATE DOWN OUT OF MN/WEST WI AND INTO THE DVN CWA LATE MON NIGHT INTO TUE MORNING WITH THE MAIN VORT MAX ALOFT. AFTER THIS WAVE EXITS TO THE SOUTHEAST... THE REST OF TUE MAY BE MAINLY DRY AND WARM WITH NEAR NORMAL HIGHS. WEDNESDAY THROUGH NEXT FRIDAY...THE 12Z RUN GFS AND ECMWF HAVE COME CLOSER IN AGREEMENT OF SUGGESTING ENOUGH OF A SOUTHWEST FLUX BY WESTERN GRT LKS RIDGING TO DEFLECT MUCH OF THE NEXT OVERRUNNING PRECIP EVENT IN PERSISTENT NORTHWEST FLOW OFF JUST TO THE WEST AND SOUTH OF THE CWA WED INTO AT LEAST MIDDAY THU. WILL TRIM POPS ACCORDINGLY. ONGOING WAVE TRAIN IN THE STEERING NORTHWESTERLIES ALOFT WILL STILL LOOK TO SHUTTLE ANOTHER VORT MAX DOWN ACRS THE REGION LATER THU NIGHT AND INTO FRI FOR A MORE DEFINED PRECIP CHC WINDOW TOWARD THE END OF THE WEEK. IF UPPER LOW STALLS OUT OVERHEAD FOR A BIT LIKE THE GFS IS ADVERTISING...FRI MAY BE A WET DAY. NEXT SATURDAY AND SUNDAY...BOTH THE 12Z GFS AND ESPECIALLY THE 12Z ECMWF PROPAGATE THE UPPER LOW/TROF EASTWARD IN TIME FOR A WAKE SUBSIDENCE REGIME FOR THE 4TH OF JULY. THAT COULD LEAD TO AN IDEAL MOSTLY SUNNY DAY WITH HIGHS IN THE LOWER 80S...AS WELL AS A DRY EVENING. THE NEXT WAVE EMBEDDED IN THE INCREASINGLY MORE DOMINANT WESTERLIES SHIFTING NORTH ALONG THE U.S./CANADIAN BORDER WITH THE UPPER JET...WILL LOOK TO DIG SOME ACRS THE UPPER MIDWEST LATE IN THE WEEKEND. RETURN FLOW AHEAD OF THIS FEATURE COULD MAKE FOR A VERY WARM SUNDAY...ALONG WITH SPOTTY AIR MASS TYPE THUNDERSTORMS IN THE AFTERNOON AND EVENING. MORE FRONTALLY FORCED BAND OF STORMS WOULD LOOK TO HOLD OFF UNTIL LATE SUNDAY NIGHT OR NEXT MONDAY WITH THIS LATEST SOLUTIONS ADVERTISED BY THE MEDIUM RANGE MODEL RUNS/MREF. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 633 PM CDT SUN JUN 28 2015 SCATTERED SHOWERS AND THUNDERSTORMS WILL GRADUALLY DECREASE OVER THE TERMINALS THIS EVENING. THE POTENTIAL FOR THUNDERSTORMS AFFECTING ANY GIVEN SITE IS TOO LOW TO INCLUDE BEYOND VCTS WORDING. CONDITIONS WILL GRADUALLY DETERIORATE DUE TO LINGERING MOISTURE AND LIGHT WINDS OVERNIGHT. FOG AND LOW CLOUDS ARE LIKELY TO LEAD TO MVFR AND THEN IFR CONDITIONS FOR PERIODS AT ALL SITES EARLY MONDAY MORNING. THERE IS LOW CONFIDENCE IN HOW FAST CONDITIONS WILL IMPROVE MONDAY MORNING...BUT IT LIKELY THAT ALL SITES WILL BE VFR BY AFTERNOON. A WEAK UPPER LEVEL SYSTEM MAY BRING MORE THUNDERSTORMS BY LATE AFTERNOON...WHICH HAS BEEN INCLUDED WITH PROB30 WORDING AT CID...MLI AND DBQ. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...SHEETS SHORT TERM...SHEETS LONG TERM...12 AVIATION...SHEETS
Hazardous weather outlook, Jun 28, 12:57 PM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1257 PM CDT SUN JUN 28 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-291800- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1257 PM CDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA THIS AFTERNOON INTO EARLY THIS EVENING. THE MAIN THREAT IS CLOUD TO GROUND LIGHTNING. THERE IS A LOW POTENTIAL FOR SEVERE STORMS...MAINLY OVER SOUTHEAST IOWA AND FAR NORTHEAST MISSOURI FROM AROUND 2 PM TO 7 PM. THE MAIN SEVERE WEATHER THREATS ARE DAMAGING WIND...LARGE HAIL AND LOCALLY HEAVY DOWNPOURS. AN ISOLATED TORNADO IS POSSIBLE. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY FOR THE OUTLOOK AREA SOUTHWEST OF A LINE FROM MANCHESTER IOWA TO KEWANEE ILLINOIS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE PERIODIC CHANCES FOR STORMS DURING THE WEEK. THE POTENTIAL FOR SEVERE WEATHER AND ORGANIZED HEAVY RAINFALL WITH ANY OF THESE STORMS APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. DLS
In the hours before
Local storm report, Jun 28, 5:04 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TORNADO MILTON 40.67N 92.16W
06/28/2015 VAN BUREN IA LAW ENFORCEMENT
2 BRIEF TORNADO TOUCHDOWNS NEAR TOWN...QUICKLY LIFTED.
&&
GROSSSpecial weather statement, Jun 28, 5:41 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
541 PM CDT SUN JUN 28 2015
ILC073-282330-
HENRY-
541 PM CDT SUN JUN 28 2015
...A STRONG THUNDERSTORM WILL AFFECT ...
AT 540 PM CDT...A STRONG THUNDERSTORM WAS OVER CAMBRIDGE...MOVING
EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KEWANEE...CAMBRIDGE...GALVA...BISHOP HILL...JOHNSON SAUK TRAIL...
NEKOMA...KEWANEE MUNICIPAL AIRPORT...GERMAN CORNER AND ULAH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4123 8987 4115 8987 4115 9027 4120 9028
4137 9026 4135 8986 4123 8986
TIME...MOT...LOC 2240Z 273DEG 24KT 4128 9018
UTTECHSpecial weather statement, Jun 28, 5:43 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 543 PM CDT SUN JUN 28 2015 IAZ098-MOZ009-010-290045- VAN BUREN-SCOTLAND-CLARK- INCLUDING THE CITIES OF...KEOSAUQUA....MEMPHIS...KAHOKA 543 PM CDT SUN JUN 28 2015 ...LOCALIZED HEAVY RAINS AND FLOODING POSSIBLE THROUGH EARLY EVENING... DOPPLER RADAR WAS INDICATING SCATTERED THUNDERSTORMS PRODUCING LOCALIZED HEAVY DOWNPOURS MOVING SOUTHEAST ACROSS THE AREA. SOILS ARE SATURATED AND THESE AREAS CAN NOT TAKE MUCH MORE RAINFALL. DOPPLER RADAR WAS ALSO INDICATING THAT OVER 1 INCH OF RAIN HAD ALREADY FALLEN OVER SOUTHWESTERN PORTIONS OF VAN BUREN COUNTY THROUGH 530 PM CDT. PONDING OF WATER ON ROADS AND MINOR FLOODING WILL BE POSSIBLE OVER THE NEXT HOUR AND HALF ACROSS THE AREA. IF ADDITIONAL STORMS MOVE ACROSS THE SAME AREAS OVER THE NEXT FEW HOURS...A FLASH FLOOD WARNING MAY BE NEEDED. PEOPLE WITH INTERESTS ALONG BIG INDIAN CREEK...AS WELL AS THE WYACONDA...LITTLE FOX AND FOX RIVERS WILL WANT TO MONITOR FOR RISING WATER. IF YOU ENCOUNTER FLOODED ROADWAYS...BE SMART...DONT BECOME A STATISTIC...TURN AROUND...DONT DROWN. 12
Local storm report, Jun 28, 5:54 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
554 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
06/28/2015 M1.60 INCH VAN BUREN IA TRAINED SPOTTER
1.60 STORM TOTAL FOR TODAY. .80 WITH THE PAST STORM.
&&
DLSLocal storm report, Jun 28, 6:30 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
630 PM CDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL CANTRIL 40.64N 92.07W
06/28/2015 M1.75 INCH VAN BUREN IA LAW ENFORCEMENT
&&
RP KINNEYSpecial weather statement, Jun 28, 8:31 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 831 PM CDT SUN JUN 28 2015 ILC109-290230- MCDONOUGH- 831 PM CDT SUN JUN 28 2015 ...STRONG THUNDERSTORM MOVING THROUGH MCDONOUGH COUNTY... AT 828 PM CDT...A STRONG THUNDERSTORM WAS OVER GOOD HOPE...MOVING SOUTH AT 20 MPH. WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MACOMB...COLCHESTER...INDUSTRY...GOOD HOPE...BARDOLPH...SCIOTA... FANDON...ARGYLE LAKE STATE PARK...DODDSVILLE...SCOTTSBURG...MACOMB MUNICIPAL AIRPORT AND PENNINGTON POINT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND WILL CAUSE LOCALIZED STREET FLOODING AND PONDING WATER ON ROADS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4028 9081 4062 9083 4063 9060 4028 9046 TIME...MOT...LOC 0128Z 349DEG 16KT 4055 9070 RP KINNEY
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:31 PM CDT | Special Weather Statement | DVN | McDonough | 59 min |
| Jun 29, 4:31 AM CDT | Dense Fog Advisory | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 4 hr |
| Jun 29, 3:45 PM CDT | Special Weather Statement | DVN | Hancock | 45 min |
| Jun 29, 5:45 PM CDT | Special Weather Statement | DVN | Carroll | 45 min |
| Jun 29, 5:55 PM CDT | Special Weather Statement | DVN | Hancock | 50 min |
| Jun 29, 6:05 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 40 min |
| Jun 29, 6:35 PM CDT | Severe Thunderstorm Warning | DVN | Whiteside | 40 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.